# SDR AALA202404309915

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 32,459 hours, 13,846 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LABORATORY DOOR IS EXTREMELY HARD TO OPEN, A PASSENGER GOT STUCK INSIDE THE LAVATORY. **SUPPLEMENTAL REPORT FOR (AALA202404299915): FOUND LOOSE SCREWS ON THE UPPER RAIL LEFT AFT LAVATORY DOOR ,TIGHTENED SCREWS. PER AMM 20-00-00**(CLOSED).
